RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2004, выпуск 2, страницы 59–83 (Mi adm339)  

Эта публикация цитируется в 7 научных статьях (всего в 7 статьях)

RESEARCH ARTICLE

On autotopies and automorphisms of $n$-ary linear quasigroups

Alberto Marinia, Victor Shcherbacovb

a Institute for Applied Mathematics and Information Technologies of CNR, Via E. assini, 15, I–20133 Milano, Italy
b Institute of Mathematics and Computer Science, Academy of Sciences of Moldova, str. Academiei, 5, MD–2028 Chişinău, Moldova

Аннотация: In this article we study structure of autotopies, automorphisms, autotopy groups and automorphism groups of $n$-ary linear quasigroups.
We find a connection between automorphism groups of some special kinds of $n$-ary quasigroups (idempotent quasigroups, loops) and some isotopes of these quasigroups. In binary case we find more detailed connections between automorphism group of a loop and automorphism group of some its isotope. We prove that every finite medial $n$-ary quasigroup of order greater than 2 has a non-identity automorphism group.
We apply obtained results to give some information on automorphism groups of $n$-ary quasigroups that correspond to the ISSN code, the EAN code and the UPC code.

Ключевые слова: quasigroup, automorphism, $n$-ary quasigroup, medial quasigroup, $n$-ary T-quasigroup, isotopy, autotopy.

Полный текст: PDF файл (308 kB)

Реферативные базы данных:

Тип публикации: Статья
MSC: 20N15, 20N05
Поступила в редакцию: 20.02.2004
Исправленный вариант: 28.05.2004
Язык публикации: английский

Образец цитирования: Alberto Marini, Victor Shcherbacov, “On autotopies and automorphisms of $n$-ary linear quasigroups”, Algebra Discrete Math., 2004, no. 2, 59–83

Цитирование в формате AMSBIB
\RBibitem{MarShc04}
\by Alberto~Marini, Victor~Shcherbacov
\paper On autotopies and automorphisms of $n$-ary linear quasigroups
\jour Algebra Discrete Math.
\yr 2004
\issue 2
\pages 59--83
\mathnet{http://mi.mathnet.ru/adm339}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2146600}
\zmath{https://zbmath.org/?q=an:1067.20085}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm339
  • http://mi.mathnet.ru/rus/adm/y2004/i2/p59

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Shcherbacov V., “On Simple N-Ary Medial Quasigroups”, Computational Commutative and Non-Commutative Algebraic Geometry, NATO Science Series, Sub-Series III: Computer and Systems Sciences, 196, eds. Cojocaru S., Pfister G., Ufnarovski V., 2005, 305–323  mathscinet  zmath  isi
    2. Drapal A., “Group Isotopes and a Holomorphic Action”, Results Math., 54:3-4 (2009), 253–272  crossref  mathscinet  zmath  isi  elib  scopus
    3. Davidov S.S., “Commutative Medial Ternary Groupoids”, J. Contemp. Math. Anal.-Armen. Aca., 46:4 (2011), 183–199  crossref  mathscinet  zmath  isi  scopus
    4. Khodabandeh H., Shahryari M., “On the Automorphisms and Representations of Polyadic Groups”, Commun. Algebr., 40:6 (2012), 2199–2212  crossref  mathscinet  zmath  isi  elib  scopus
    5. С. С. Давидов, “О разрешимости эквациональной теории коммутативных медиальных $n$-арных группоидов”, Дискрет. матем., 25:1 (2013), 121–136  mathnet  crossref  mathscinet  elib; S. S. Davidov, “On the solvability of the equational theory of commutative medial $n$-ary groupoids”, Discrete Math. Appl., 23:2 (2013), 125–143  crossref
    6. Shcherbacov V., “Elements of Quasigroup Theory and Applications”, Elements of Quasigroup Theory and Applications, Monographs and Research Notes in Mathematics, Crc Press-Taylor & Francis Group, 2017, 1–576  mathscinet  zmath  isi
    7. С. С. Давидов, “О структуре медиальных делимых $n$-арных группоидов”, Матем. заметки, 104:1 (2018), 33–44  mathnet  crossref  elib; S. S. Davidov, “On the Structure of Medial Divisible $n$-Ary Groupoids”, Math. Notes, 104:1 (2018), 29–38  crossref  isi
  • Просмотров:
    Эта страница:106
    Полный текст:53
    Первая стр.:1

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019